# SDR COMA0060650

- Difficulty date: August 10, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 14,271 hours, 13,904 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: 70608
- Part serial: 286
- Condition: Malfunctioned
- Location: Avionics
- Part time: 10,095 hours, 9,622 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

CONFIG - STAB WARNING DURING TAKEOFF.  REPLACED THE HSTUC.
